# SDR CA960611002

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310
- Engine: Cont O470B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Conrod
- Condition: Broken
- Location: Left Eng
- Part time: 1,200 hours
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: A, E

## Discrepancy

(CAN)IN CRUISE, LEFT ENGINE LOST POWER AND VIBRATED, SHUTDOWN. HOLE APPROXIMATELY 6 INCHES DIAMETER IN CRANKCASE. CONROD FAILED.
